Universidad Complutense de Madrid
E-Prints Complutense

Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems

Impacto

Downloads

Downloads per month over past year

Carrillo Menéndez, José and Wittbold, Petra (1999) Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems. Journal of Differential Equations, 156 (1). pp. 93-121. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only

222kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022039698935975


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We consider a general class of degenerate elliptic-paraboic problems associated with the equation b(v)(t) = div a(v, Dv) + f. Using Kruzhkov's method of doubling variables both in space and time we prove uniqueness and a comparison principle in L-1 for renormalized solutions


Item Type:Article
Uncontrolled Keywords:Equations of mixed type; Degenerate elliptic equations; Degenerate parabolic equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:15577
Deposited On:11 Jun 2012 10:40
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page